gynecologist-icon
Second period after abortion
Hi, I had abortion by pills on Nov-12, 26-Nov I had my first period which was quickly came  after few days had intercourse I am trying to conceive again, from few days now I have creamy white discharge and today suddenly I saw little thin blood. Is it Sign pregnancy of pregnancy , my expected period as per previous is Dec-26? I am curious please clarify
1039 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Do a bhcg
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.